# SDR FDEA201406061323

- Difficulty date: June 6, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N786FD
- Make and model: Boeing 757222
- Aircraft serial: 24995
- Aircraft time: 71,921 hours, 26,426 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3511
- Condition: Damaged
- Location: Bs 1306-1310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL LOWER SKIN BETWEEN BS 1306 - 1310, STRINGERS 29 - 30R HAD THREE NICKS WITH PREVIOUS BLEND.  BLENDED IAW EA F-5330-T0308052.
